# SDR SWAA2015063041244

- Difficulty date: May 31, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 57,524 hours, 33,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A1810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 LT COCKPIT WINDOW POST CRACKED.  R & R POST IAW SRM.
